# SDR TWAA9917615

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND WING TO FUSELAGE PANEL HAD WORN DEEPLY INTO THE SKIN ON LEFT SIDE, STA 813, LONGERON 26L.  ACCOMP NDT INSP AND FOUND TOP SKIN EQUALS 0.022 MATERIAL LOSS AND BOTTOM SKIN 0.030 MATERIAL LOSS.  REPAIRED, INSTALLED DOUBLER PER SRM 53-04, FIG 53.
